I had my first and only shot November 24th and it’s now February 6th. I have bled everyday since taking the shot. I am moody, I act insane when I’m mad and barely know why I caused the fight, my relationship is spiraling, my kids have to see me like this, my hair is falling out, heavy chest sometimes, terribly anxiety AND PARANOIA. I understand it won’t be out of my system at exactly 3 months but can someone.. anyone give me some hope?
As long as you're not using any hormonal birth control, I can recommend what I used to rebalance my hormones after Depo Provera. A good quality vitex supplement, high strength, Evening Primrose Oil, high strength, twice a day, & Vitamin B6 daily. I think the vitex is what did the most of the work, but the other two did a lot to keep my mood calm & balanced. I noticed more PMT/PMS without them.
Be prepared to give them all a couple of months to fully make a difference, but I saw noticeable improvement within a couple of weeks.
I have had to stay on that combination for years, since, but I can't say for sure if that's down to the Depo Provera, or not.
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.